# SDR MASA200601507

- Difficulty date: June 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 3,764 hours, 2,733 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5091 ORF - FLAPS 1/2 SPEED.  MOC CLEARED SFECU INHIBITS W/FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
